# SDR DL72S954039

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482DA
- Make and model: Boeing 727232
- Aircraft serial: 20862
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CK, RT ELEVATOR LWR SKIN CRACKED TWO PLACES, ONE INCH EACH, 12 INCHES FWD OF TAB OUTBD END.  REPAIRED PER SRM 55-20-3 FIG 4.
